Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

20 year old using eptoin. Suffer from seizures. Have memory loss, shivering of hands and anxiety. Side effects?

hi i am sathish of age 20 yerars i have been using eptoin 100mg 3 pills twice a day.i had a seizure one time 2 years ago since my birth.i consulted the neurologist he advised me to take eptoin 100mg 2 pills twice a day.so far i don't get a seizure again but doctor advised that take it for one more year.But from few months i am getting the side effects of it like memory loss,shivering in hands when i became anxiety,lots of fear to do one task even i know about that work efficiantly,slur in speech.increasing gum size,imbalance in walking and even hair loss too
so what can i do now whether i stop using eptoin or not and give me precautions to avoid those side effects if any
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello satish
as you are suffering from seizure disorder . eptoin needs long time course
as you are facing some side effect .
The dose of eptoin can be redused by the consultation of your Doctor.
you should never stop the eptoin without consultation of a Doctor .
so i will advise you to consult to your Doctor
ok
Take care
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions